MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS
Model Number SR-1030-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Brain Injury (2219); Convulsion/Seizure (4406)
Date of Event 12/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.A followup mdr will be submitted if additional information is obtained.Silk road medical will continue to monitor for occurrences of related events.Out of an abundance of caution, this complaint is being reported as it is unclear if the adverse event was caused by the procedure, a patient response, or the device.A secondary mdr is submitted under 3500a form # 3014526664-2021-00011 since at this time it is unknown which device may have caused or contributed to the reported event.
 
Event or Problem Description
It was reported that approximately two weeks after the completion of a transcarotid artery revascularization (tcar) procedure, the patient was hospitalized due to aphasia/seizures.The computed tomography angiography (cta) demonstrated critical stenosis.The physician removed the implanted stents during carotid repair to resolve the reported issue.There was no clinical hemispheric deficits but slow clearing encephalopathy.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE SDS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
MDR Report Key11220031
Report Number3014526664-2021-00012
Device Sequence Number17045772
Product Code NIM
UDI-Device Identifier00811311020522
UDI-Public(01)00811311020522(17)210930(10)17903570
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberSR-1030-CS
Device Catalogue NumberSR-1030-CS
Device Lot Number17903570
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2021
Initial Report FDA Received Date01/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR